# SDR COMA0210018

- Difficulty date: May 3, 2002
- Submitted: May 7, 2002
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- Aircraft time: 23,563 hours, 24,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 10130115
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 5021 EMERGENCY EXIT SIGN AT ROW 5 IS BROKEN.REPLACED EXIT SIGN.
